# SDR ASAA2013072995699

- Difficulty date: July 29, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 23,939 hours, 7,334 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16FVPF
- Condition: Failed
- Location: Nr 2 Hf
- Part time: 13,453 hours, 4,003 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 HF RADIO FREQUENCY WILL NOT SET AND WILL NOT TRANSMIT OR RECEIVE.  ACFT GROUNDED.  NR 2 HF TRANSCEIVER WILL NOT BITE TEST, NO LEDS COME ON,  NR 1 HF BITE OK.  REMOVED & REPLACED NR 2 HF TRANSCEIVER IAW AMM 23-11-21. BITE TEST & TUNE, TRANSMIT & RECEIVE WITH RADIO ALL OPS NORMAL IAW AMM 23-11-00.  GROUND VERIFICATION OF ETOPS SIG SYS SUCCESSFUL.
